# SDR IPXA10163025

- Difficulty date: September 30, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 10,032 hours, 6,409 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, BULK CARGO FLOOR PANEL 161KF HAS SMALL PUNCTURE.  FABRICATED NEW BULK CARGO FLOOR PANEL 161KF IPXA EO A300-5320-16407-E APPENDIX A/D.
